# SDR 99ZZZM285

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1076
- Engine: Rroyce RB21122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL EPR ON NR 2 ENGINE DECREASED FROM .530 TO .490.  REMOVED AND REPLACED NR 2 ENGINE MAIN FUEL PUMP PER MM 73-11-01.  LEAK CHECK GOOD ALL PARAMETERS NORMAL FOR TESTS 2, 9 AND 13.  (M)
